Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Operator commutativity in Jordan algebras


Author: N. Jacobson
Journal: Proc. Amer. Math. Soc. 3 (1952), 973-976
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1952-0051828-1
MathSciNet review: 0051828
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Jacobson, Completely reducible Lie algebras of linear transformations, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 105-113. MR 0049882 (14:241b)
  • [2] -, General representation theory of Jordan algebras, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 509-530. MR 0041118 (12:797d)
  • [3] N. Jacobson and F. D. Jacobson, Classification and representation of semi-simple Jordan algebras, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 141-169. MR 0029367 (10:588a)
  • [4] P. Jordan, J. v. Neumann, and E. Wigner, On an algebraic generalization of the quantum mechanical formalism, Ann. of Math. vol. 35 (1934) pp. 29-64. MR 1503141
  • [5] W. H. Mills, A theorem on the representation theory of Jordan algebras, Pacific Journal of Mathematics vol. 1 (1951) pp. 255-264. MR 0043771 (13:313g)
  • [6] N. H. McCoy, On quasi-commutative matrices, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 327-340. MR 1501746
  • [7] J. v. Neumann, On an algebraic generalization of the quantum mechanical formalism, Mat. Sbornik vol. 1 (1936) pp. 415-482.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0051828-1
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society